# SDR HALA20250715215

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N5843K
- Make and model: Airbus A330-343
- Aircraft serial: 01205
- Aircraft time: 44,725 hours, 7,910 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,284 hours, 5,690 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL ENG 2 LP VALVE FAULT. REMOVED & REPLACED LP FUEL VALVE ACTUATOR IAW A330 AMM 28-24-51-000/400-803-A. PERFOMED OPS CHECK IAW A330 AMM 28-24-00-710-803-A, OPS CHECK GOOD, FAULT CLEARED.
